# SDR ASAA2019030228426

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 27,687 hours, 7,982 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004356
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 40,403 hours, 14,705 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 1 IDG CONTINUED FREQUENT SERVICING. GROUNDED - YES. REMOVED & REPLACED NR 1 IDG REF. AMM 24-11-11-000-801, 24-11-11-400-801 OPS & LEAK CHECKED GOOD.
